# SDR UALA2011101705610

- Difficulty date: October 17, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 46,198 hours, 5,731 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Control Panel
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN CONTROL SCREEN HAS LAV SVC-WATER SAYS INVALID DATA.  CACP L1 DOOR INOPERATIVE, CACP OK AT 2L. ADJUSTED L1 DOOR CSCP, OPS CHECKED NORMAL.
